4 doctors weighed in:

What are the side effect of steriod kenacort-triamcinolone?

4 doctors weighed in
Dr. Yash Khanna
Family Medicine
3 doctors agree

In brief: Side effects kenacor

Indigestion, loss of appetite, increased nervousness and restlessness.The serious side effects are blindness, burning and numbness at site of injection, a false sence of wekll being, hallucinations, severe depression and euphorea, mood swing and psycosis.The side effects depend on how long you use tramcinolone.Short term use does not have side effects but long term use has more.

In brief: Side effects kenacor

Indigestion, loss of appetite, increased nervousness and restlessness.The serious side effects are blindness, burning and numbness at site of injection, a false sence of wekll being, hallucinations, severe depression and euphorea, mood swing and psycosis.The side effects depend on how long you use tramcinolone.Short term use does not have side effects but long term use has more.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors